# SDR 2021FA0000146

- Difficulty date: May 16, 2021
- Submitted: May 17, 2021
- Operation: General aviation
- Aircraft: N456SM
- Make and model: Cessna 680A
- Aircraft serial: 0038
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13972112
- Part serial: 05024H7860
- Condition: Cracked
- Location: Cockpit Rt
- Part time: 3,195 hours, 1,994 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, B

## Discrepancy

AIRCRAFT DEPARTED ECP AND BEGAN CLIMB @ APPROXIMATELY 22,000 FT THE COPILOTS WINDSHIELD SHATTERED . AIRCRAFT LEVELED OFF AND ALL PROCEDURES AND CHECKLIST WERE FOLLOWED. EMERGENCY WAS DECLARED AND AIRCRAFT RETURNED TO ECP AND LANDED WITHOUT FURTHER INCIDENT. 2 CREW AND 8 PASSENGERS ONBOARD NO INJURIES REPORTED.
